# SDR CA000118002

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B200
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN496
- Condition: Out Of Adjust
- Location: Rt Mlg
- Part time: 5,037 hours
- Component: 101810000606
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF, THE GEAR FAILED TO RETRACT WHEN SELECTED UP.  RETRACTION CHECKED CARRIED OUT IN HANGAR.  FAILURE FOUND TO BE RIGHT SQUAT SWITCH OUT OF ADJUSTMENT.
